# SDR HEEA075650

- Difficulty date: August 28, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 214060056705
- Part serial: 88H0458
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLUTCH SLIPPAGE, OUT OF LIMITS AND STICKING
